MathSciNet Relay Station
MathSciNet bibliographic data
MR2832678 45P05 (35G10 35S30 42B99 47G10)
Ruzhansky, Michael; Sugimoto, Mitsuru Weighted Sobolev $L^2$ estimates for a class of Fourier integral operators. Math. Nachr. 284 (2011), no. 13, 1715–1738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement